# SDR 2006UALA02151

- Difficulty date: November 7, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 66,003 hours, 8,197 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON SIDE SKIN CRACKED AT ACCESS PANEL 482ER CUT-OUT.  INSTALLED REPAIR DOUBLER REF SRM 54-50-01 RPR 2.
